Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The fundamental group of one-dimensional spaces


Authors: M. L. Curtis and M. K. Fort
Journal: Proc. Amer. Math. Soc. 10 (1959), 140-148
MSC: Primary 55.00; Secondary 54.00
MathSciNet review: 0105102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 54.00

Retrieve articles in all journals with MSC: 55.00, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105102-1
Article copyright: © Copyright 1959 American Mathematical Society